# SDR DALA2025101407511

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N774DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39608
- Aircraft time: 34,430 hours, 20,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHTS INOP AT ROW 16,17,18 DEF. T/S PER FIM B737-33-50-00-810-801 FOUND FUSE F1 READING OPEN ON METER R/R FUSE PER B737 AMM-33-51. OPS CK GOOD.
